| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
12/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer¿s family reported via phone call that the customer experienced the hypoglycemia.Customer¿s blood glucose level was 50 mg/dl.The customer does not want to troubleshot for the high and the low blood glucose.The customer was treated with the glucose.The insulin pump will not be returned for analysis.